# SDR HEEA954713

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Defective
- Location: Cockpit
- Part time: 2,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEGAN TRANSCRIBING TAPE AND FOUND CVR TO DIE AFTER 30-45 SECONDS OF OPERATION.
